# SDR SIMA20120921004

- Difficulty date: September 21, 2012
- Submitted: September 24, 2012
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 31,987 hours, 29,444 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 0096
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3229 THE CREW REPORTED THAT WHILE TAXIING RECEIVED A MASTER WARNING CHIME WITH THE BAGGAGE SMOKE WARNING ON EICAS ASSOCIATED WITH THE ILLUMINATION OF THE BUTTON ON THE OVERHEAD PANEL.  THEY CREW RAN EPC/AOM CHECKLIST AND ADVISED THE GROUND OF FIRE EMERGENCY AND HAD CRASH, FIRE AND RESCUE TO MEET AIRCRAFT ON TAXI WAY.  CFR FOUND NO EVIDENCE OF FIRE OR SMOKE AND THE AIRCRAFT WAS CLEARED TO TAXI TO THE GATE WHILE THEY FOLLOWED.  THE PASSENGERS DEPLANED NORMALLY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED FORWARD CARGO SMOKE DETECTOR IAW EMB-145 AMM 26-15-01 AND THE OPERATIONAL TEST WAS GOOD REF AMM 26-15-00.  NO FURTHER DEFECTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
